# SDR 9624709604

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NW9A3390463
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE CATWALK EMERGENCY LIGHTS AND THE TAILCONE EXIT SIGN LIGHT WERE INOPERATIVE.  REPLACED THE POWER SUPPLY, CHECKED OK.
